Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 183, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2013, 1:15 PM CDT for 5 counties in Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2013, 1:15 PM CDT (18:15 UTC)
- Expired
- Mar 31, 2013, 2:30 PM CDT
- In force
- 75 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Tensas Parish, LA, Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:39 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 31, 10:39 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1039 AM CDT SUN MAR 31 2013 .UPDATE... ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON... RAIN SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO SKIRT TO THE EAST BETWEEN I-20 AND HWY 82 CORRIDORS IN CENTRAL AND EAST MISSISSIPPI THIS HOUR. HOWEVER, OUR ATTENTION WILL FOCUS ON THE INCOMING STRONG TO SEVERE LINEAR TSTORM COMPLEX STRETCHING FROM LITTLE ROCK, AR INTO EAST TEXAS. THIS LINE IS ORIENTED ALONG A COLD FRONT PUSHING SOUTHEAST IN ASSOCIATION WITH A NRN STREAM H5 S/WV TROUGH AND WILL MOVE INTO NW ZONES NEAR 11AM. PROGRESSING FURTHER, THE COMPLEX SHOULD BE NEAR THE NATCHEZ TRACE PKWY CORRIDOR 1-4PM AND INTO THE I-59 CORRIDOR 3-7PM. THE MORE POTENT PORTION OF THIS LINE WILL FAVOR AREAS ALONG AND WEST OF GRENADA MS TO HATTIESBURG MS LINE. LOCATIONS IN NE LA AND FAR SW MS WILL HAVE THE GREATER RISK OF STRONG TO SEVERE STORMS CAPABLE OF DAMAGING WINDS AND LARGE HAIL TO THE SIZE OF QUARTERS. COMBINATION OF BEST SFC BASED INSTABILITY (700-1500 J/KG)...EFFECTIVE DEEP LAYER SHEAR (~30-40 KT) AND BEST H7-H5 LAPSE RATES BASED ON RAPID REFRESH OUTPUT AND CURRENT OBS WILL BE ALIGNED IN THESE LOCATIONS AND ESPECIALLY SOUTH OF I-20 WHERE GREATEST CAPE RESERVOIR WILL BE AVAILABLE. FARTHER EAST, LOW-LVL MOISTURE QUALITY IS MORE MARGINAL WITH CURRENT DEWPOINTS IN THE MID TO UPPER 50S WITH SLOW UPWARD MODIFICATION THROUGH THE AFTN. GIVEN THIS, MADE A SLIGHT SPATIAL ADJUSTMENT TO HWO/GRAPHICS ON RISK AREAS. THE CONVECTIVE LINE WILL PUSH THROUGH THE REGION BY THIS EVENING BUT THE COLD FRONT LOOKS TO STALL NEAR THE I-10 CORRIDOR, ALLOWING FOR CONTINUED RAIN CHANCES INTO MONDAY FOR SOUTHERN AREAS. MORE ON THIS IN THE AFTN PACKAGE. FOR FORECAST ELEMENTS THIS UPDATE, UPPED POPS TO NEAR OR AT 100 PERCENT FOR THE ENTIRE AREA TODAY AND INCREASED QPF VALUES. UPDATED PRODUCTS ARE ALREADY OUT. /ALLEN/ && .PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAR 31 2013/ SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN 80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LAYER SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER OUR NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY WARMING IN OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT BREAKS IN THE CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW MANY LOCATIONS ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T BE MUCH OF A WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO STALL ACROSS THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME HEATING AND DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS THE NORTH TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE PROXIMITY OF THE BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS THE CENTRAL AND SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS WHICH IS DRIER FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A STRONGER COLD FRONT THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED TO ARRIVE UNTIL NEAR MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN ZONES BY SUNRISE TUESDAY MORNING. THIS WILL ALLOW FOR A WARMER THAN NORMAL DAY MONDAY AS MOST SITES TOP OUT IN THE MID TO UPPER 70S. WL CARRY LOW POP CENTRAL AND SOUTH DUE TO THE STALLED BOUNDARY ACROSS THE AREA. /22/ LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO THIS WEEKEND. STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING THE WEEK WILL BE IN THE 40S AND 50S. FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC GUIDANCE...MEX AND GMOS GUIDANCE./17/ && .AVIATION...SHOWERS ARE MOVING ACROSS THE NORTHEASTERN PORTIONS OF THE AREA TODAY AND THIS WILL BRING TEMPO IFR/MVFR TO GTR. EXPECT MVFR CONDITIONS TO PREVAIL AT MOST SITES THIS MORNING INTO THE EARLY AFTERNOON HOURS...BUT A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS AFTERNOON. EXPECT IFR CONDITIONS TO MOVE INTO GWO/GLH BY EARLY AFTERNOON WITH THE SHOWERS AND STORMS AFFECTING THE REMAINING SITES BY MID TO LATE AFTERNOON. MVFR/IFR CONDITIONS IN LOW CLOUDS WILL CONTINUE THROUGH THE REMAINDER OF THE PERIOD. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 54 77 52 / 100 64 12 5 MERIDIAN 74 55 77 46 / 97 75 9 5 VICKSBURG 71 54 77 53 / 100 52 13 5 HATTIESBURG 78 60 79 54 / 100 66 21 8 NATCHEZ 75 55 77 54 / 99 58 20 5 GREENVILLE 69 53 76 48 / 100 28 5 5 GREENWOOD 69 50 77 47 / 100 33 5 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/22/17
Hazardous weather outlook, Mar 31, 10:23 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1023 AM CDT SUN MAR 31 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>056- 059>066-072>074-011530- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH- SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1023 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZED HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF THE DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... HE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. MSZ018-019-025>039-044>046-050>052-057-058-011530- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- JASPER-CLARKE- 1023 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY BE STRONG AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, Mar 31, 8:00 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM TSTM WND DMG ROSEDALE 33.85N 91.03W
03/31/2013 BOLIVAR MS UTILITY COMPANY
POWER OUTAGE WAS REPORTED FOR TWO HOUSES.
0612 AM TSTM WND DMG CARROLLTON 33.50N 89.92W
03/31/2013 CARROLL MS EMERGENCY MNGR
POWER OUTAGES WAS REPORTED AROUND CARROLLTON. CARROLL EOC
WAS ON GENERATOR POWER.
0620 AM TSTM WND DMG 5 NW GREENWOOD 33.57N 90.25W
03/31/2013 LEFLORE MS UTILITY COMPANY
POWER OUTAGE AFFECTED 110 HOUSES NORTHWEST OF GREENWOOD.
&&
17Special weather statement, Mar 31, 8:10 AM CDT, 5 hours 5 minutes before
MSZ038-044-045-311410-
WINSTON MS-NESHOBA MS-LEAKE MS-
810 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 16 MILES WEST OF
LOUISVILLE TO 7 MILES NORTHWEST OF THOMASTOWN AT 809 AM CDT...MOVING
EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN LEAKE...NORTHWESTERN NESHOBA AND WINSTON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3271 8934 3282 8974 3293 8973 3293 8932
3311 8932 3311 8921 3320 8921 3317 8882
3302 8881
TIME...MOT...LOC 1309Z 283DEG 31KT 3315 8932 3292 8976
DHBSpecial weather statement, Mar 31, 11:08 AM CDT, 2 hours 7 minutes before
ARZ074-LAZ007-311710-
ASHLEY AR-MOREHOUSE LA-
1108 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1108 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 18 MILES NORTH OF
FOUNTAIN HILL TO 31 MILES SOUTHWEST OF WEST CROSSETT AT 1108 AM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS.
PEOPLE IN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3331 9198 3337 9197 3341 9199 3339 9146
3319 9146 3291 9172 3290 9208 3296 9209
3301 9208 3303 9211 3312 9213 3315 9211
3316 9214 3319 9214
TIME...MOT...LOC 1608Z 277DEG 25KT 3361 9186 3293 9247
DHBSpecial weather statement, Mar 31, 11:54 AM CDT, 1 hour 21 minutes before
ARZ075-LAZ008-311755-
CHICOT AR-WEST CARROLL LA-
1154 AM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT SUN MAR 31 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 30 TO 40 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF DERMOTT
TO 29 MILES NORTHWEST OF OAK GROVE AT 1154 AM CDT...MOVING EAST AT 35
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CHICOT COUNTY...AND WEST CARROLL PARISH SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3298 9144 3356 9145 3352 9126 3357 9124
3351 9118 3344 9123 3350 9117 3347 9112
3339 9119 3345 9106 3335 9114 3324 9110
3327 9104 3315 9108 3313 9120 3304 9112
3300 9127 3261 9143 3261 9159
TIME...MOT...LOC 1654Z 274DEG 29KT 3352 9136 3310 9178
DHBSpecial weather statement, Mar 31, 12:19 PM CDT, 56 minutes before
LAZ015-311750-
RICHLAND LA-
1219 PM CDT SUN MAR 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1219 PM CDT SUN MAR 31 2013
...STRONG STORMS APPROACHING RICHLAND PARISH...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 17 MILES NORTH OF START TO 12 MILES WEST OF
BUCKNER AT 1218 PM CDT...MOVING SOUTHEAST AT 35 MPH.
PEOPLE IN RICHLAND PARISH SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3237 9202 3254 9189 3252 9185 3257 9181
3256 9175 3267 9163 3266 9159 3258 9159
3257 9144 3250 9148 3240 9149 3239 9168
3235 9170 3233 9177 3225 9177 3218 9183
3217 9199 3220 9201 3227 9200 3228 9204
TIME...MOT...LOC 1718Z 301DEG 32KT 3269 9173 3232 9208
BKLocal storm report, Mar 31, 12:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG BASTROP 32.77N 91.91W
03/31/2013 MOREHOUSE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWNED
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:50 AM CDT | Special Weather Statement | JAN | Sunflower | 25 min |
| Mar 31, 4:15 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 30 min |
| Mar 31, 4:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 31, 4:49 AM CDT | Special Weather Statement | JAN | Carroll | 31 min |
| Mar 31, 5:28 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Mar 31, 5:31 AM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Mar 31, 5:54 AM CDT | Special Weather Statement | JAN | Leflore, Sunflower | 31 min |
| Mar 31, 5:59 AM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Mar 31, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 40 min |
| Mar 31, 6:46 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 29 min |
| Mar 31, 7:13 AM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Mar 31, 7:42 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | JAN | Leake, Winston | 60 min |
| Mar 31, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 58 min |
| Mar 31, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 47 min |
| Mar 31, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 1 more | 46 min |
| Mar 31, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 58 min |
| Mar 31, 2:48 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 27 min |
| Mar 31, 2:55 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Mar 31, 3:56 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 29 min |
| Mar 31, 4:09 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 56 min |
| Mar 31, 4:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Mar 31, 6:11 AM CDT | Special Weather Statement | JAN | Morehouse | 29 min |
| Mar 31, 11:54 AM CDT | Special Weather Statement | JAN | West Carroll | 61 min |
| Mar 31, 12:19 PM CDT | Special Weather Statement | JAN | Richland | 31 min |
| Mar 31, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 63 min |
| Mar 31, 11:08 AM CDT | Special Weather Statement | JAN | Ashley | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.